Header

UZH-Logo

Maintenance Infos

Hamiltonian/gauge theoretical Gromov-Witten invariants of toric varieties


Halic, M (2006). Hamiltonian/gauge theoretical Gromov-Witten invariants of toric varieties. Mathematische Zeitschrift, 252(1):157-208.

Abstract

We present a purely algebraic approach to the Hamiltonian / Gauge theoretical invariants associated to torus actions on affine spaces. Secondly, we address the issue of computing the invariants: a localization and a genus recursion formula are deduced.

Abstract

We present a purely algebraic approach to the Hamiltonian / Gauge theoretical invariants associated to torus actions on affine spaces. Secondly, we address the issue of computing the invariants: a localization and a genus recursion formula are deduced.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2006
Deposited On:11 Jan 2010 16:05
Last Modified:06 Dec 2017 20:44
Publisher:Springer
ISSN:0025-5874
Publisher DOI:https://doi.org/10.1007/s00209-005-0852-3

Download

Full text not available from this repository.
View at publisher